# SDR 2006FA0001031

- Difficulty date: August 3, 2006
- Submitted: October 25, 2006
- Operation: General aviation
- Aircraft: N656SJ
- Make and model: Cessna 172S
- Aircraft serial: 172S8656
- Aircraft time: 1,098 hours
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: A5109
- Condition: Intermittent
- Location: Instrument Panel
- Part time: 1,098 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING A GROUND OUT CHECK OF THE IGNITION SWITCH, THE ENGINE CONTINUED TO RUN.  REPEATED TESTS DUPLICATED CONDITION 4 OUT OF 10 TIMES.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE RT MAGNETO CONTINUED TO RUN WHEN THE FAULT OCCURRED.  REPLACED THE MAGNETO/STARTER SWITCH.  MAGNETO SWITCH, MODEL NR A-510-9.  AC PN C292501-0107, CAGE NR 65873.
